Ascending Chain Condition for F-Pure Thresholds with Fixed Embedding Dimension

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we prove that the set of all F-pure thresholds of ideals with fixed embedding dimension satisfies the ascending chain condition. As a corollary, given an integer d, we verify the ascending chain condition for the set of all F-pure thresholds on all d-dimensional normal locally complete intersection varieties. In the process of proving these results, we also show the rationality of F-pure thresholds of ideals on non-strongly F-regular pairs.

Original languageEnglish
Pages (from-to)7205-7223
Number of pages19
JournalInternational Mathematics Research Notices
Volume2021
Issue number10
DOIs
Publication statusPublished - May 1 2021
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Ascending Chain Condition for F-Pure Thresholds with Fixed Embedding Dimension'. Together they form a unique fingerprint.

Cite this